# SDR ASAA2018061855089

- Difficulty date: June 15, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 10,364 hours, 3,502 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Distorted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/C 7842002,  FOUND SHIMS 1 THROUGH 24 HAD SIGNS OF AXIAL RETENTION DISTORTION MORE THAN 0.04 X 0.04 INCH ON THE NR 1 ENGINE.  ACFT GROUNDED.  REPLACED THE SHIMS IAW T/C 7872002.
